JournalsprimsVol. 3, No. 3pp. 337–350

The convergence condition of a series appearing in connection problems and the determination of Stokes' multipliers

  • Mitsuhiko Kohno

    Kumamoto University, Japan
The convergence condition of a series appearing in connection problems and the determination of Stokes' multipliers cover
Download PDF

Cite this article

Mitsuhiko Kohno, The convergence condition of a series appearing in connection problems and the determination of Stokes' multipliers. Publ. Res. Inst. Math. Sci. 3 (1967), no. 3, pp. 337–350

DOI 10.2977/PRIMS/1195195454